# SDR DALA2025012000454

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION ON CONNECTOR 34CVB AND CONNECTOR OF TRANFER VALVE ACTUATOR (12QP) LOCATED ON TRAILING EDGE BTW RIB15 TO RIB16 ON RH WING (2 E/A). CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTOR OF TRANSFER VALVE ACTUATOR AND WIN TIPBRAKE LOCATED ON TRAILING EDGE BTW RIB 15 TO RIB 16 ON RH WING AS PER AIRBUS ESPM 20-33-45, PER AIRBUS ESPM 20-56-42, PER A320 AWM 28-15-02 AND A320 FAM AWM 27-51-14. (0769536)
